# SDR DXTA2025091704961

- Difficulty date: September 14, 2025
- Submitted: September 17, 2025
- Operation: Air carrier
- Aircraft: N936QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0365
- Aircraft time: 2,202 hours, 1,458 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 99148461
- Part serial: 00025
- Condition: Defective
- Location: Zone 700
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING LANDING GEAR EXTENSION WE RECEIVED GEAR DISAGREE L CAS MESSAGE FOLLOWED BY CROSS HATCHED LEFT MAIN GEAR INDICATION. FOLLOWED THE QRH USING THE LANDING GEAR BLOWDOWN AND MAIN MANUAL RELEASE HANDLE. WE NEVER GOT A 3 GREEN, LANDED NORMALLY.  REPLACED LT MLG ACTUATOR DUE TO FAULTY MLG DOWN-LOCK SWITCH IAW AMM 32-30-15.  PERFORMED MLG POST MAINTENANCE CHECKS IAW AMM 32-30-15.  NO FAULTS FOUND.
